I'm a 55 yr old female with severe Raynauds (no underlying condition) that causes dry gangrene (winter months), angina, and of course the blue toes. I also have only 1% circulation in toes, with very little feeling in feet. Now I have neuropathy and listed as mild.
My pulse in feet is difficult to detect, but there. Feet constantly tingle as well as legs, and I have severe cramps in feet at times. When I walk I feel as though I'm walking in quick sand and the pain is gradually worked its way almost to my thighs. I also have restless leg syndrome.
Most medications given cause an interaction with my Raynauds (making extremities turn blue faster and worse), so I was put on Gapapentin. I have also been on Naproxin for over 7 years but have gradually gone off due to non-errosive reflux disease. The gabapentin worked for awhile dulling the pain and symptoms, but the side affects became worse as the drug was increased. The only option I was given was a narcotic, and I refused, and the doctor sent me away.
At this time I am not being treated with any type of medication.
I guess my question is this? Is there any type of treatment plan out there? Would a pain clinic help? Most doctors seem to just give up on me, but the pain and sometimes lack of coordination is becoming unbearable, but I don't want narcotics, or meds that have extreme side affects.
Also, just to put out there..I had ulnar nerve transposition on both arms, a severed bicep in shoulder with no explanation, and a SLAP on the other shoulder with no explanation. To me it seems all of this is connected to something else, or maybe not. Any help would be appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.